# SDR KCSA2025042418

- Difficulty date: April 24, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 100,504 hours, 17,868 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: False Indication
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR FLIGHT DECK OVERHEAD. BLANKED AFTER TWO MINUTES. PERFORMED DOOR OPERATION IAW B747-400 AMM 52-71-01 OPERATIONS CHECK GOOD. DOOR REMAIN CLOSE.
